Kodai Mathematical Journal

Certain estimates on Kleinian groups by the core of their quotient $3$-manifold

Katsuhiko Matsuzaki

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 13, Number 3 (1990), 377-385.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138039282

Digital Object Identifier
doi:10.2996/kmj/1138039282

Mathematical Reviews number (MathSciNet)
MR1078552

Zentralblatt MATH identifier
0723.30038

Subjects
Primary: 57M50: Geometric structures on low-dimensional manifolds
Secondary: 20H10: Fuchsian groups and their generalizations [See also 11F06, 22E40, 30F35, 32Nxx] 30F40: Kleinian groups [See also 20H10]

Citation

Matsuzaki, Katsuhiko. Certain estimates on Kleinian groups by the core of their quotient $3$-manifold. Kodai Math. J. 13 (1990), no. 3, 377--385. doi:10.2996/kmj/1138039282. https://projecteuclid.org/euclid.kmj/1138039282


Export citation

References

  • [1] ABIKOFF, W., The Euler characteristic and inequalities for Kleinian groups, Proc. Amer. Math. Soc. 97 (1986), 593-601.
  • [2] BERS, L., Inequalities for finitely generated Kleinian groups, J. Analyse Math 18(1967), 23-41.
  • [3] BONAHON, F., Bouts des variete hyperbolique de dimension 3, Ann. of Math. 12 (1986), 71-158.
  • [4] GUSEVSK, N. A., Topological characterization of Schottky groups, Siberia Math. J. 20 (1979), 454-457.
  • [5] HEMPEL, J., 3-Manifolds, Ann. of Math. Studies 86, 1976
  • [6] KULKARNI, R. S. AND SHALEN, P. B., On Ahlfors' finiteness theorem, Advance in Math. 76 (1989), 155-169.
  • [7] LYNDON, R. C. AND SCHUPP, P. E., Combinatorial Group Theory, Springer-Verlag, 1977
  • [8] MARDEN, A., The geometry of finitely generated Kleinian groups, Ann. of Math 99 (1974), 383-462.
  • [9] MASKIT, B., On boundaries of Teichmller spaces and on kleinian groups: II, Ann of Math. 91 (1970), 607-639.
  • [10] MASKIT, B., On Klein's combination theorem III, Ann. of Math. Studies 66, (1971). 297-316
  • [11] MASKIT, B., Parabolic elements in Kleinian groups, Ann. of Math. 117(1983), 659-668
  • [12] MASKIT, B. AND Swarup, G., Two parabolic generator Kleinian groups, Israe J. Math. 64 (1988), 257-266.
  • [13] MATSUZAKI, K., A characterization of extended Schottky type groups with remark to Ahlfors' conjecture, to appear in J. Math. Kyoto Univ 31 (1991).
  • [14] MCCULLOUGH, D., Compact submanifolds of 3-manifolds with boundary, Quart J. Math. 37(1986), 299-307.
  • [15] STALLINGS, J., Homology and central series of groups, . J. Algebra 2 (1965), 170-181
  • [16] SULLIVAN, D., A finiteness theorem for cusps, Acta Math. 147 (1981), 289-299